Journal article icon

Journal article

A characterization of product-form exchangeable feature probability functions

Abstract:

We characterize the class of exchangeable feature allocations assigning probability Vn,kkl=1WmlUn−ml to a feature allocation of n individuals, displaying k features with counts (m1,…,mk) for these features. Each element of this class is parametrized by a countable matrix V and two sequences U and W of non-negative weights. Moreover, a consistency condition is imposed to guarantee that the distribution for feature allocations of n−1 indiv...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/17-AAP1333

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
More from this funder
Grant:
FP7 617071; StG N-BNP 306406
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Annals of Applied Probability Journal website
Volume:
28
Issue:
3
Pages:
1423-1448
Publication date:
2018-06-01
Acceptance date:
2017-07-30
DOI:
EISSN:
1050-5164
Pubs id:
pubs:710144
URN:
uri:1c57152d-de45-4c9c-8c63-a04362a5eaa8
UUID:
uuid:1c57152d-de45-4c9c-8c63-a04362a5eaa8
Local pid:
pubs:710144

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP